# SDR DALA2023041302915

- Difficulty date: April 4, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703573) DURING INSPECTION FOUND FUSELAGE / STA 559 FRAME CRACKED AT S-8L. REPAIRED DAMAGE PER ERA 607302-14AD.
